MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE 2.0-3.0 SCRS / POLYMER HNDL; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE 2.0-3.0 SCRS / POLYMER HNDL; GAUGE, DEPTH
Model Number 03.503.085
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that sixteen (16) depth gauges were discovered to have wear and tear.They were gummy and bent.These depth gauges have never been replaced since the sets were placed into service.This report is for one (1) depth gauge.This is report 14 of 16 for (b)(4).

Brand Name
DEPTH GAUGE 2.0-3.0 SCRS / POLYMER HNDL
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11960116
Report Number2939274-2021-02837
Device Sequence Number3565775
Product Code HTJ
UDI-Device Identifier10887587011967
UDI-Public10887587011967
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.085
Device Catalogue Number03.503.085
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1